On the optimal taxation of common-pool resources

Kossioris, G. and Plexousakis, M. and Xepapadeas, A. and de Zeeuw, A. (2011) On the optimal taxation of common-pool resources. Journal of Economic Dynamics and Control, 35 (11). pp. 1868-1879. ISSN 01651889

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.jedc.2011.05.007
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 20:27
Last Modified: 05 Feb 2012 20:27
URI: http://preprints.acmac.uoc.gr/id/eprint/52

Actions (login required)

View Item View Item